# SDR AALA202112233087

- Difficulty date: December 19, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 81,365 hours, 10,542 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tie Rod
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST DOOR DIFFICULT TO OPEN. ADJUSTED TIE ROD IAW AMM 25-29-07-400-801, OPS CHECK GOOD.
